MAUDE Adverse Event Report: SHIRAKAWA OLYMPUS CO., LTD. RHINO-LARYNGO VIDEOSCOPE

SHIRAKAWA OLYMPUS CO., LTD. RHINO-LARYNGO VIDEOSCOPE
Model Number ENF-VH
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was observed during the device inspection, that the videoscope connecting tube part had fallen off.There were no reports of patient involvement.
 
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation and device evaluation.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, a cause could not be presumed.However, while the device malfunction was confirmed, the definitive root cause could not be determined.The event can be detected/prevented by following the instructions for use: important information ¿ please read before use.Precautions: do not pull the universal cord and video cable during an examination.The light guide connector will be pulled out from the output socket of the light source and the endoscopic image will disappear.Do not attempt to bend or twist the endoscope¿s insertion section with excessive force.The insertion section may be damaged.Do not apply shock to the distal end of the endoscope, in particular the objective lens surface at the distal end of the endoscope.An abnormal endoscopic image may result.Do not twist or bend the bending section with your hands.Equipment damage may result.Do not squeeze the bending section forcefully.The covering of the bending section may stretch or break and cause water leaks.Do not put or press the video connector and light guide connector on the insertion section when transporting or reprocessing.The insertion section may be damaged.¿ turn the video system center on only when the video connector is connected to the video system center.In particular, confirm that the video system center is off before connecting or disconnecting the video connector.Failure to do so can result in equipment damage, including destruction of the image sensor.The endoscope¿s remote switches cannot be removed from the control section.Pressing, pulling, or twisting them with excessive force can break the switches and/or cause water leaks.Olympus will continue to monitor field performance for this device.

Brand Name
RHINO-LARYNGO VIDEOSCOPE
Common Device Name
RHINO-LARYNGO VIDEOSCOPE
Manufacturer (Section D)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima 961-8 061
JA  961-8061
Manufacturer (Section G)
SHIRAKAWA OLYMPUS CO., LTD.
3-1 okamiyama
odakura, nishigo-mura,
nishishirakawa-gun, fukushima
Manufacturer Contact
todd brill
800 west park drive
westborough, MA 01581
5082077661
MDR Report Key20295078
Report Number3002808148-2024-09160
Device Sequence Number15452798
Product Code EOB
UDI-Device Identifier04953170434693
UDI-Public04953170434693
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K221638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberENF-VH
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2024
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer10/18/2024
Initial Report FDA Received Date09/24/2024
Supplement Report FDA Received Date10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown